# SDR AU970078

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bushing
- Part number: 539523
- Condition: Broken
- Location: Oil Pump Gear
- Component: Cont, OILPUMP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP DRIVEN GEAR BRONZE BUSH BROKEN - AIRCRAFT IS REGISTERED IN PNG AS P2-MFV
